Aa
A
A
A
Close
ADD / ADHD Community
3.38k Members
Avatar universal

focalin..

I've recently started taking focalin because I've been kind of depressed and when I take it, it makes me feel kind of like I'm "on top" but the after math *****, then when I think I can stop I can't and I've tried showing myself the symptoms and what it can do to me to scare myself and for some reason that doesn't work. I've done almost everything from listening to speeches to reading articles and even freaking myself out but nothing ever works and for some reason at times I get this sudden urge like I HAVE to have some.
1 Responses
189897 tn?1441126518
COMMUNITY LEADER
I really need more information on what the after effects are as that will help me to know if this is normal or not.
  I assume you have a prescription cause you have ADHD or ADD.   Depression is a very common side effect of those things.  And it will help you with the AD/HD and the depression.   You should take it every day as prescribed.
   However, if this is not the case an you just got some to try out - then you do have to be careful.  It is an addicting medication if used in correctly.   If you do have AD/HD and follow the guidelines, there will be no problem.
  
Have an Answer?
Top Children's Development Answerers
189897 tn?1441126518
San Pedro, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Fearing autism, many parents aren't vaccinating their kids. Can doctors reverse this dangerous trend?
Yummy eats that will keep your child healthy and happy
What to expect in your growing baby
Is the PS3 the new Prozac … or causing ADHD in your kid?
Autism expert Dr. Richard Graff weighs in on the vaccine-autism media scandal.
Could your home be a haven for toxins that can cause ADHD?